# SDR WX0A2015062472686

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 59,249 hours, 30,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT PREFLIGHT, EMER LIGHTS INSIDE COCKPIT WILL NOT TURN ON WITH EMER LIGHT SWITCH IN ON POSITION.  SECURED TERMINAL ON COCKPIT EMER LIGHT BATTERY SUPPLY & OPERATIONS CHECKED OK IAW MM 33-53-00.
